Illinois Journal of Mathematics

On complementary automorphic forms and supplementary Fourier series

Marvin Isadore Knopp and Joseph Lehner

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 6, Issue 1 (1962), 98-106.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255631809

Digital Object Identifier
doi:10.1215/ijm/1255631809

Mathematical Reviews number (MathSciNet)
MR0139737

Zentralblatt MATH identifier
0101.29902

Subjects
Primary: 10.22
Secondary: 30.00

Citation

Knopp, Marvin Isadore; Lehner, Joseph. On complementary automorphic forms and supplementary Fourier series. Illinois J. Math. 6 (1962), no. 1, 98--106. doi:10.1215/ijm/1255631809. https://projecteuclid.org/euclid.ijm/1255631809


Export citation